Alert archive / Louisiana / Wind Advisories in 2019

Wind Advisory 5, NWS Jackson, MS

July 13, 20194 parishes in Louisiana; Adams County, Franklin County, Jefferson County, Mississippi

NWS Jackson, MS issued this wind advisory at Jul 13, 2019, 4:38 AM CDT for 4 parishes in Louisiana; Adams County, Franklin County, Jefferson County, Mississippi. It took effect at Jul 13, 2019, 3:00 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2019, 4:38 AM CDT (09:38 UTC)
In effect from
Jul 13, 2019, 3:00 PM CDT
Expired
Jul 14, 2019, 10:00 AM CDT
In force
19 hr
Issued by
NWS Jackson, MS

Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Tensas Parish, LA, Adams County, MS, Franklin County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 148 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WWUS74 KJAN 130938
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
438 AM CDT Sat Jul 13 2019

LAZ023>026-MSZ059>061-131745-
/O.NEW.KJAN.WI.Y.0005.190713T2000Z-190714T1500Z/
Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams-
Franklin MS-
Including the cities of Winnsboro, Jonesville, Harrisonburg, 
Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, 
West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville
438 AM CDT Sat Jul 13 2019

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CDT
SUNDAY...

The National Weather Service in Jackson has issued a Wind
Advisory, which is in effect from 3 PM this afternoon to 10 AM
CDT Sunday. 

* TIMING...Late this afternoon through Sunday morning

* WINDS...Sustained winds of 25 to 35 mph with gusts of 40 to 50
  mph possible.

* IMPACTS...Downed trees and powerlines are possible in the
  advisory area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that very gusty winds are expected. Winds 
this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution when driving. Wind gusts of 30
to 40 mph occasionally bring down large limbs and rotted trees 
causing serious injury and property damage. Exercise caution when 
outdoors during these conditions.

&&

$$

DL
3 follow-up statements
501 
WWUS74 KJAN 132114
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
414 PM CDT Sat Jul 13 2019

LAZ023>026-MSZ059>061-140515-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-190714T1500Z/
Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams-
Franklin MS-
Including the cities of Winnsboro, Jonesville, Harrisonburg, 
Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, 
West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville
414 PM CDT Sat Jul 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY...

* TIMING...Late this afternoon through Sunday morning

* WINDS...Sustained winds of 25 to 30 mph with gusts of 35 to 45 
  mph possible. 

* IMPACTS...Downed trees and powerlines are possible in the 
  advisory area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that very gusty winds are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving. Wind gusts of
30 to 40 mph occasionally bring down large limbs and rotted trees
causing serious injury and property damage. Exercise caution when
outdoors during these conditions.

&&

$$

CE
171 
WWUS74 KJAN 140354 AAA
NPWJAN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Jackson MS
1054 PM CDT Sat Jul 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY...

LAZ023>026-MSZ059>061-141200-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-190714T1500Z/
Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams-
Franklin MS-
Including the cities of Winnsboro, Jonesville, Harrisonburg, 
Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, 
West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville
1054 PM CDT Sat Jul 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY...

* TIMING...tonight through Sunday morning

* WINDS...Sustained winds of 25 to 30 mph with gusts of 35 to 45 
  mph possible. 

* IMPACTS...Downed trees and powerlines are possible in the 
  advisory area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that very gusty winds are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving. Wind gusts of
30 to 40 mph occasionally bring down large limbs and rotted trees
causing serious injury and property damage. Exercise caution when
outdoors during these conditions.

&&

$$
22
180 
WWUS74 KJAN 140829
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
329 AM CDT Sun Jul 14 2019

LAZ023>026-MSZ059>061-141500-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-190714T1500Z/
Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams-
Franklin MS-
Including the cities of Winnsboro, Jonesville, Harrisonburg, 
Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, 
West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville
329 AM CDT Sun Jul 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* TIMING...This morning

* WINDS...Sustained winds of 20 to 30 mph with gusts of 35 to 45 
  mph possible. 

* IMPACTS...Downed trees and powerlines are expected in the 
  advisory area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that very gusty winds are expected. Winds
this strong can make down trees and powerlines and can make 
driving difficult, especially for high profile vehicles. Use extra
caution when driving. Exercise caution when outdoors during these
conditions.

&&

$$

DL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Jul 13, 4:28 AM CDT, 10 minutes earlier.

Area forecast discussion, Jul 13, 4:28 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
428 AM CDT Sat Jul 13 2019

.DISCUSSION...
Through Monday:
Overview - Barry continues to make slow progress toward the
central Louisiana coast this morning as a strong tropical storm.
Though the system remains rather asymmetrical, a trend toward
better organization with deeper convection nearer to the center
has continued overnight. The highest wind gusts and bulk of the
thunderstorm activity is to the right of the center - the sector
that will move across our area this weekend as the system moves
northward. Forecast expectations have changed little, with the
center moving inland this morning and moving across north
Louisiana tonight through the daytime Sunday and northward across
Arkansas on Monday. Potential for flooding impacts will exist
well east of the center across the majority of the forecast area.
Though there is some potential for Barry to briefly become a
hurricane before reaching the coast, it will quickly begin to
weaken as it moves inland and is forecast to become a depression
as it reaches north Louisiana.

Outer rain bands are already streaming northward along the AL/MS
coasts, with one moving into the Pine Belt already this morning.
Through today, we will likely see ongoing the SE Mississippi
convergent band persist, with additional diurnal development
farther north during the afternoon. The bulk of precipitation
closer to the center and additional rain bands will not reach
South MS/Central LA until late this afternoon or this evening,
spreading northward slowly tonight through Sunday night. Though
the bulk of the anticipated heavy rain will occur this afternoon
through Sunday night, trailing rain bands will remain into Monday
(and later into the week). The greatest concern and impact from
this system continues to be significant flash flooding potential.
Gusty winds and tornadoes remain secondary threats. Additional
details on impacts follow...

Flash Flood Threat - A Flash Flood Watch remains in effect
areawide. 00z guidance continued to hone in on a north/south axis
of highest totals extending generally from the MS River corridor
to the I-55 corridor, with just a slight westward shift from
previous guidance. The "significant" area (6-12", locally 15") in
our graphics/HWO was nudged slightly farther westward to account
for this trend and farther northward to account for increasing
forecast confidence. Across the remainder of the area, there is
still potential for isolated higher end rainfall totals (up to
10") due to training along convergence bands associated with
Barry. It is possible there will be a somewhat abrupt decrease in
rain totals on the eastern edge of the rain shield, leaving some
areas closer to the AL border with lesser amounts than the 4-8"
advertised in the elevated area. Confidence isn't high enough to
reduce threat/rainfall totals in these areas yet, but if this
trend continues we may do this in later forecast updates.

Gradient Wind Threat - A Wind Advisory will be posted for
portions of northeast Louisiana and southwest Mississippi from
late this afternoon through Sunday morning. Latest NHC forecasts
keep Barry just west of our area, weakening to a depression as it
moves past our CenLa/MissLou parishes. Confidence in sustained
tropical storm force winds is low, though gusts to tropical storm
force are possible. With this in mind, we will issue a Wind
Advisory for possible 40-50 mph gusts. Outside of the advisory
area, a few gusts to around 30-40 mph are possible during the same
time frame. This threat will decrease through Sunday as the
system continues to weaken, though gusty winds may persist across
portions of the Delta.

Severe Storm Threat - There will be limited potential for brief
tornadoes or damaging wind gusts beginning later today as low
level wind fields/wind shear increase in association with Barry.
For now, it appears a lack of instability due to limited
insolation will preclude a greater threat. This potential will
continue through Sunday as well, and we will continue to highlight
a marginal severe weather threat in HWO/graphics. /DL/

Monday Night through Friday:

By Monday night, the remnants of Barry are expected to be located
over Arkansas and continuing to lift northeast from there as the
low becomes absorbed by the westerlies. A warm, tropical airmass
left in its wake will support additional chances for showers and
thunderstorms overnight Monday night and into the day Tuesday.
Some heavy rain is not out of the question in the ArkLaMiss Delta
region Monday night due to higher PWAT air remaining and some
banded convection remaining near the remnant circulation of Barry,
but drier air and the return of mid-level ridging will bring a
downward trend in heavy rain potential through the rest of the
week. The building mid-level heights will also set the stage for a
gradual warming trend. High temperatures in the low to mid 90s
will persist through the end of the week, with peak heat index
values expected in the 100 to 105 degree range. /NF/

&&

.AVIATION...
06Z TAF discussion:
VFR conditions prevail across much of the area this early morning,
though a broken MVFR ceiling has begun to develop across South MS
along with scattered SHRA in the region. Through the day, coverage
of SHRA and some TSRA will increase, especially across South MS,
with more scattered activity farther north. As Tropical Storm
Barry moves northward from South LA into Central LA/Southwest MS,
heavier rains will continue to spread northward toward JAN/HKS
tonight. S to SE winds will be gusty throughout the TAF period,
with winds continuing to increase through tonight as the storm
continues to move northward into North LA Saturday night. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       83  72  77  73 /  79  83 100  79
Meridian      84  73  78  72 /  84  64  98  64
Vicksburg     85  73  77  73 /  73  92 100 100
Hattiesburg   81  73  78  74 /  91  84  95  61
Natchez       83  73  77  74 /  82 100 100  75
Greenville    87  73  76  72 /  67  57 100 100
Greenwood     87  73  77  72 /  69  60 100 100

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
     072>074.

LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through Monday morning for ARZ074-075.

&&

DL/NF
Hazardous weather outlook, Jul 12, 3:00 PM CDT, 13 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
300 PM CDT Fri Jul 12 2019

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>029-034>037-040>044-
047>051-056-057-065-066-073-074-131200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-
Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Scott-Newton-Smith-
Jasper-Covington-Jones-Lamar-Forrest-
300 PM CDT Fri Jul 12 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Saturday...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Saturday

FLOODING
THREAT...Elevated
TIMING...Saturday

Saturday, isolated severe thunderstorms capable of producing
tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Saturday, areas of flash flooding are likely and some roads could
be flooded or closed. Some structures may be potentially
threatened by high water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday...

Flash flooding is likely for extreme southeast Arkansas, portions
of northeast Louisiana, portions of west central Mississippi,
east central Mississippi, central Mississippi, portions of
southeast Mississippi, and all of north central Mississippi
Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible for extreme southeast Arkansas,
portions of north central Mississippi, portions of east central
Mississippi, west central Mississippi, central Mississippi,
northwest Mississippi, northeast Louisiana, and all of south
central Mississippi Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/2.png)

Wind gusts of 40 to 50 mph are expected for portions of
northeast Louisiana and southwest Mississippi Saturday evening
into Sunday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
through Sunday night.

MSZ030>033-038-039-045-046-052-058-131200-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-
Lauderdale-Clarke-
300 PM CDT Fri Jul 12 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Saturday...

FLOODING
THREAT...Elevated
TIMING...Saturday

Saturday, areas of flash flooding are likely and some roads could
be flooded or closed. Some structures may be potentially
threatened by high water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday...

Flash flooding is likely for extreme southeast Arkansas, portions
of northeast Louisiana, portions of west central Mississippi,
east central Mississippi, central Mississippi, portions of
southeast Mississippi, and all of north central Mississippi
Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible for extreme southeast Arkansas,
portions of north central Mississippi, portions of east central
Mississippi, west central Mississippi, central Mississippi,
northwest Mississippi, northeast Louisiana, and all of south
central Mississippi Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/2.png)

Wind gusts of 40 to 50 mph are expected for portions of
northeast Louisiana and southwest Mississippi Saturday evening
into Sunday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

LAZ023-131200-
Franklin LA-
300 PM CDT Fri Jul 12 2019

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Saturday...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Saturday

FLOODING
THREAT...Elevated
TIMING...Saturday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Saturday

Saturday, isolated severe thunderstorms capable of producing
tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Saturday, areas of flash flooding are likely and some roads could
be flooded or closed. Some structures may be potentially
threatened by high water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Saturday, weak trees and limbs may break and fall due to wind
gusts of 40 to 50 mph. High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday...

Flash flooding is likely for extreme southeast Arkansas, portions
of northeast Louisiana, portions of west central Mississippi,
east central Mississippi, central Mississippi, portions of
southeast Mississippi, and all of north central Mississippi
Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible for extreme southeast Arkansas,
portions of north central Mississippi, portions of east central
Mississippi, west central Mississippi, central Mississippi,
northwest Mississippi, northeast Louisiana, and all of south
central Mississippi Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/2.png)

Wind gusts of 40 to 50 mph are expected for portions of
northeast Louisiana and southwest Mississippi Saturday evening
into Sunday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
through Sunday night.

LAZ024>026-MSZ059>061-131200-
Catahoula-Tensas-Concordia-Jefferson-Adams-Franklin MS-
300 PM CDT Fri Jul 12 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Saturday...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Saturday

FLOODING
THREAT...Significant
TIMING...Saturday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Saturday

Saturday, isolated severe thunderstorms capable of producing
tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Saturday, widespread flash flooding is likely and significant
flooding is possible. Many roads could be flooded or closed and
some structural flooding and water rescues are likely. Moderate
to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Saturday, weak trees and limbs may break and fall due to wind
gusts of 40 to 50 mph. High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday...

Flash flooding is likely for extreme southeast Arkansas, portions
of northeast Louisiana, portions of west central Mississippi,
east central Mississippi, central Mississippi, portions of
southeast Mississippi, and all of north central Mississippi
Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible for extreme southeast Arkansas,
portions of north central Mississippi, portions of east central
Mississippi, west central Mississippi, central Mississippi,
northwest Mississippi, northeast Louisiana, and all of south
central Mississippi Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/2.png)

Wind gusts of 40 to 50 mph are expected for portions of
northeast Louisiana and southwest Mississippi Saturday evening
into Sunday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
through Sunday night.

MSZ053>055-062>064-072-131200-
Claiborne-Copiah-Simpson-Lincoln-Lawrence-Jefferson Davis-Marion-
300 PM CDT Fri Jul 12 2019

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Tonight and Saturday...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Saturday

FLOODING
THREAT...Significant
TIMING...Saturday

Saturday, isolated severe thunderstorms capable of producing
tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Saturday, widespread flash flooding is likely and significant
flooding is possible. Many roads could be flooded or closed and
some structural flooding and water rescues are likely. Moderate
to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday...

Flash flooding is likely for extreme southeast Arkansas, portions
of northeast Louisiana, portions of west central Mississippi,
east central Mississippi, central Mississippi, portions of
southeast Mississippi, and all of north central Mississippi
Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible for extreme southeast Arkansas,
portions of north central Mississippi, portions of east central
Mississippi, west central Mississippi, central Mississippi,
northwest Mississippi, northeast Louisiana, and all of south
central Mississippi Saturday night through Sunday night.

(https://www.weather.gov/images/jan/graphicast/2.png)

Wind gusts of 40 to 50 mph are expected for portions of
northeast Louisiana and southwest Mississippi Saturday evening
into Sunday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
through Sunday night.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:22 AM CDTRiver Flood WarningJANAttala, Holmes5 days
Jul 13, 9:22 AM CDTRiver Flood WarningJANMadison, Yazoo21 days
Jul 13, 9:22 AM CDTRiver Flood WarningJANHinds, Warren24 hr
Jul 13, 9:33 AM CDTRiver Flood WarningJANFranklin24 hr
Jul 13, 9:45 AM CDTRiver Flood WarningJANNeshoba5 days
Jul 13, 9:45 AM CDTRiver Flood WarningJANLeake4 days
Jul 13, 10:40 AM CDTSpecial Weather StatementJANMarion50 min
Jul 13, 11:37 AM CDTRiver Flood WarningJANCarroll, Leflore47 hr
Jul 13, 11:39 AM CDTRiver Flood WarningJANSunflower8 hr
Jul 13, 12:54 PM CDTSpecial Weather StatementJANCopiah, Covington, Jefferson Davis, Lawrence, Simpson36 min
Jul 13, 1:34 PM CDTSpecial Weather StatementJANHinds, Simpson41 min
Jul 13, 5:16 PM CDTSpecial Weather StatementJANHinds29 min

Nearby

Wind Advisories in Louisiana, 2019Wind Advisories in Mississippi, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.